# SDR COMA0570061

- Difficulty date: June 5, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 6,727 hours, 5,225 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 03329H9475
- Condition: Failed
- Location: Cockpit
- Part time: 3,995 hours, 3,118 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE WINDOW SHATTERED.  REPLACED WINDOW.
